Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 213, Pages 10–34 (Mi tm1045)  

This article is cited in 5 scientific papers (total in 5 papers)

The nonlinear Riemann–Hilbert problem

Yu. S. Ilyashenko


Full text: PDF file (3070 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1996, 213, 6–29

Bibliographic databases:
UDC: 517.9+517.5
Received in December 1995

Citation: Yu. S. Ilyashenko, “The nonlinear Riemann–Hilbert problem”, Differential equations with real and complex time, Collection of articles, Trudy Mat. Inst. Steklova, 213, Nauka, Moscow, 1997, 10–34; Proc. Steklov Inst. Math., 213 (1996), 6–29

Citation in format AMSBIB
\Bibitem{Ily97}
\by Yu.~S.~Ilyashenko
\paper The nonlinear Riemann--Hilbert problem
\inbook Differential equations with real and complex time
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 213
\pages 10--34
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1632217}
\zmath{https://zbmath.org/?q=an:0908.34002|0883.34008}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1996
\vol 213
\pages 6--29


Linking options:
  • http://mi.mathnet.ru/eng/tm1045
  • http://mi.mathnet.ru/eng/tm/v213/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kleptsyn, B. A. Rabinovich, “Analytic Classification of Fuchsian Singular Points”, Math. Notes, 76:3 (2004), 348–357  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Pereira J.V., Sad P., “On the holonomy group of algebraic curves invariant by holomorphic foliations”, Annali Di Matematica Pura Ed Applicata, 185:2 (2006), 257–271  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Loïc Teyssier, “Analyticity in spaces of convergent power series and applications”, Mosc. Math. J., 15:3 (2015), 527–592  mathnet  crossref  mathscinet
    4. Teyssier L., “Germes de feuilletages présentables du plan complexe”, Bull. Braz. Math. Soc., 46:2 (2015), 275–329  crossref  mathscinet  zmath  isi  scopus
    5. Claudon B., Loray F., Pereira J.V., Touzet F., “Compact Leaves of Codimension One Holomorphic Foliations on Projective Manifolds”, Ann. Sci. Ec. Norm. Super., 51:6 (2018), 1457–1506  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:490
    Full text:266

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021